# SDR HEEA955646

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6040U
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5474
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Defective
- Location: Cockpit Vhf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY LOUD STATIC NOISE ON ALL FREQUENCIES.
